Earthwork has become "small yellow people", doctors: He Shou Wuzhi liver damage is in Chinese medicine

Home > Health

Earthwork has become "small yellow people", doctors: He Shou Wuzhi liver damage is in Chinese medicine

2021-11-29 18:06:13 31 ℃

Listening to people, Polygonal, DV, Detox, Changsha 61-year-old Ms. He Shouwu is eaten, but not only her white hair is not changed, but the skin, the eyes are yellow, was diagnosed as liver damage ... Changsha City Liu Yuehui, the Director of the Third Affairs Department, Chief Physician Liu Yuehui, said relevant statistics, in recent years, the number of patients in the Xinzhi liver injury in all Chinese medicine is ranked first.

Recently, the lady's appetite is poor, the whole body is weak, she thinks that it is laborious, and the rest can be relieved. However, the day of the day, the mids of Ms. Cheng did not alleviate, but also found that her skin, her eyes became special Huang, she quickly came to Changsha Third Hospital to digest internal medicine. The results suggest that the two main indicators of its liver function injury are obviously abnormal, and the total bilirubin has increased by more than 20 times, and the transaminase has increased by more than 30 times.

Ms. Cheng is very wonderful: she is a long health, there is no special medical history, and the history of diet and tourism. Introduction to the common cause of viral hepatitis, tumor screening, abdominal imaging, and no abnormalities were found. Inquire about the medical history, I used it to take itself a month before the patient was onset. The patient's liver function damage finally found "culprit".

Coincidentally. Ms. Huang 59, because of nausea and vomiting, in the third hospital in Changsha, the third hospital. Blood examination liver function showed that the transaminase rising is close to 10 times. Relevant inspections did not find the cause of liver function injury. Until Ms. Huang told the doctor, listened to my friends to eat three or seven powders can be bleeded, prevent cardiovascular disease, so she bought three seven hit powder, eat one or two spoons a day, but did not expect such consequences. After deactivated three or seven powder and liver therapy, Ms. Huang's liver function quickly returned to normal.

"These two patients are drug liver injuries." Liu Yuehui introduced that some people mistakenly thought that Chinese herbal medicine is pure natural, non-toxic, no side effects, and believes that the so-called "remedies", or no disease, super-use is very common, It is one of the main causes of Chinese herbal medicines to become drug liver injury in my country. Although there is a variety of effects such as ugly, fluid detoxification, laxative, but it has certain liver toxicity, be sure to use under the guidance of a doctor.

Three seven non-toxic, why do you have a liver damage? Liu Yuehui said that Ms. Huang took the "Sanqi", although the difference is the difference, but there is a natural country. "Soil three seven" contains pyrrolidine alkaline ingredients, which can cause liver and liver vein endothelial cell damage, resulting in severe liver damage, resulting in severe liver injury.

Relevant statistics found that more than 90% of drug liver damage, medication is carried out under the guidance of doctors, and more than 80% of the unreasonable drug use, such as super conventional dosage, hypervascular medication, improper processing, a variety of drugs, etc. . Therefore, in the use of Chinese medicine, it must be administered under the guidance of a specialist. The medication, the dose treatment is appropriate, compatible, thereby minimizing side effects to avoid liver damage.

Liu Yuehui reminded that drug-friendly liver damage is prevention, pay attention to avoiding drugs with liver damage, if necessary, should start closely, close monitoring, combined with protective drugs (such as anti-tumor medicine, etc.); avoid over-dose Excessive treatment, avoid frequent use of drugs or multiple drug mixing applications, highly attach great importance to liver damage caused by Chinese herbalities; Factors that promote or induce drug liver damage, such as: empty abdominal medication, long-term malnutrition, taking medication, alcohol or drinking, serving with phenobarbital or chlorpropozine.

Liu Yuehui said that there is a fatigue, loss of appetite, abdominal discomfort, nausea, vomiting, diached, disorders, and skin sclerals. In general, acute pharmaceutical liver damage can be diagnosed in time, timely stopper, and have a good prognosis after liver treatment.